MathSciNet Relay Station
MathSciNet bibliographic data
MR770459 (85k:32046) 32H30
Nishino, Toshio Le théorème de Borel et le théorème de Picard. (French) [The Borel and Picard theorems] C. R. Acad. Sci. Paris Sér. I Math. 299 (1984), no. 14, 667–668.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement